# SDR AALA20170526008

- Difficulty date: May 26, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 54,103 hours, 21,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE BULKHEAD WEB CRACKED AT BS 663.75, LBL43.8 TO 31.83.  REPAIR IAW SRM 57-10-10-2R-3.
